# SDR SWAA2024011529705

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE RIGHT HAND SIDE PLATE ASSEMBLY FROM STATION 500D TO 500E HAS CORROSION.<[01] REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE BS 500A-500I PER SRM 51-40-02;[02] CITIFIED;[03] CERTIFIED
